# SDR ASAA2012122793569

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 7,448 hours, 2,220 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0444
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 16,465 hours, 6,285 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/T LIM SHOWING ABOVE N1 INDICATORS AFTER SPLIT THROTTLES AND AUTO THROTTLE DISCONNECT.  A/T INFLT FAULTS SHOW MANY 22-31411 AND 22-31511 EEC 1A/1B DATA INV AND THROT SPLIT 22-31525.  DEUS 1 & 2 FAULT 31-68210 NO EEC-1 CH A BUSS DATA.  EEC 1 & 2 SHOW NO RECENT OR FAULT HISTORY FAULTS.  PERFORMED FIM 22-31 TASK 806.  RANG/MEGGED OUT WIRES BETWEEN EEC 1 AND FCCA/DEUS IAW FIM AND WDM 73-24-11 PG 3. CHECKED GOOD.  R & R NR 1 ENGINE EEC REF MM 73-21-60 ALL OPS CHECKED GOOD.  A/T CURRENT STATUS TESTED GOOD.
